# SDR CALA2014102401376

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INT FRAME AT STATION 1540 IS CRACKED NEAR FASTENER BETWEEN STRINGER -8R & -9R.  REPAIRED IAW SRM 5300-00-07 REPAIR 1.
